# SDR SIMA20200922001

- Difficulty date: September 22, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N209NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000497
- Aircraft time: 13,747 hours, 8,852 cycles
- System (JASC): 5270 · Door Warning System
- Part: Spring
- Condition: Damaged
- Location: Sensor Target
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT CLIMBING THROUGH APPROX FL 260 PAX DOOR AFT OPEN L2 RAN QRH PROCEDURE, HAD 2 GREEN INDICATORS AND NORMAL PRESSURIZATION.  MEL 52-22, AUTH 090257M-C, LGPG 4673956, ITEM 1.  C/A: INTERROGATED DOOR PAX AFT OPEN WARNING, CODE NR 52122111PSS REF E175 FIM 52-72-00.  FOUND FRAME SIDE SENSOR TARGET INDICATOR BINDING, NO SPRING ACTION.  R&R SPRING AND LUBED TARGET.  E175 AMM 53-23-21 SUBTASK 020-013-A AND AMM 53-23-21-640-801-A.  TARGET STILL BINDING.  UPDATED KVA.  MEL REMAINS OPEN.  PLACARD STILL INSTALLED.
